# SDR CA010511012

- Difficulty date: April 25, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE DROPPED TO APPROXIMATELY 18 PSI WITH LOW OIL PRESSURE WARNING. ENGINE SHUTDOWN PER QRH. NR 2 ENGINE REPLACED DUE TO GEAR MATERIAL ON THE CHIP DETECTOR.
